# SDR UIEA2021061401347

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,275 hours, 25,581 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Condition: Leaking
- Location: Apu Surge
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AIR DROPS TO 5 PSI DURING ENGINE START/ SLOWLY RECOVERS.  TESTED NEW ENG VALVE, AMM 49-53-07, NO HELP, REINSTALLED ORIGINAL VALVE ASSY.   INSTALLED APU SURGE CONTROLER VALVE HOSE CLAMP IAW AMM 49-53-01.  PERFORMED OPS CHECK ON THE APU SURGE VALVE PER AMM 49-11-00. MAX PRESSURE 12 PSI ORIGINAL SURGE VALVE RE-INSTALLED.
